I am having a slight problem with my right eye. If I try to look right my eye won’t go all the way over. It is slightly blood shot as well. Has anyone had an eye problem while on Madopar?
I have double vision from time to time but not sure if it’s Madopar or old age! Have you spoken to an optician? Mine has changed my prescription and is closely monitoring any changes
Parkinson’s can effect the muscles that control eye movements
I get double vision when not looking straight ahead
I have just been to have my eyes tested and checked over - nothing medically wrong at all - my left eye lid droops sometimes and have started to get it in my right eye now - I spoke with the Optician about it - I already see them once a year and it has now been agreed every 6 months if I feel the need. They also have a machine whereby they can see right in the back of the eye it is well worth the £10 cost. Hope this helps at least if there is nothing medically wrong it alleviates one worry !!!
Thanks for your message and sorry to hear your experiencing a problem with your eye. As others have already suggested, I would recommend visiting your optician to seek advice and see what they say. You may also want to contact your local Parkinson’s Nurse and seeing what they suggest. We have lots of information about Madopar and it’s side effects on our website which you may also find useful - https://www.parkinsons.org.uk/information-and-support/levodopa-co-beneldopa-and-co-careldopa.
Emily - moderation team
Thanks for your help and advice. I had to go to the Eye clinic at Treliske hospital. The specialist did tell me that some people with Parkinson’s are sometimes affected by this condition. It’s all under control though. Got to go back for a checkup in December.